# SDR SWAA2021090911068

- Difficulty date: August 24, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP LOWER SURFACE ON I/B CORNER HAS AREA OF DELAM. / REPAIRED L/H WING O/B AFT FLAP LOWER SURFACE I/B CORNER DELAMINATION IAW SRM 57-53-01-2R-4 REV. 73; SRM 51-70-10-2R-4 REV. 73; AND SRM 51-70-10-2R-0 REV. 73; PAINTED REPAIR AREA IAW AMM 51-21-79-300-801 REV. 74
